# SDR ASOA201703313069

- Difficulty date: March 31, 2017
- Submitted: April 7, 2017
- Operation: Air carrier
- Aircraft: N137EV
- Make and model: Cndair CL6002D24
- Aircraft serial: 15227
- Aircraft time: 20,883 hours, 13,685 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE CREW REPORTED EMERGENCY LIGHT ON RIGHT SIDE OF SERVICE DOOR NEAR THE FLOOR WOULD NOT ILLUMINATE.  MAINTENANCE REPLACED THE LAMP AND OPERATIONAL CHECKED GOOD.
